# SDR HNAA2012090500945

- Difficulty date: September 5, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 50,953 hours, 57,246 cycles
- Engine: Pwa PW120A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Tru
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT BUSS FAULT IN FLIGHT WITH RT TRU CAUTION LIGHT AND RT STALL WARNING CAUTION LIGHT.  INSPECTED WIRING IN AND AROUND RT CONTACTOR BOX, TRU AND AC GENERATOR.   NO DEFECTS NOTED.  R & R RT TRU AS REQUIRED.  OPS CHECKED GOOD AT THIS TIME.
